Communications in Mathematical Physics

, Volume 287, Issue 1, pp 275–290

A Translation-Invariant Renormalizable Non-Commutative Scalar Model

Open AccessArticle

DOI: 10.1007/s00220-008-0658-3

Cite this article as:
Gurau, R., Magnen, J., Rivasseau, V. et al. Commun. Math. Phys. (2009) 287: 275. doi:10.1007/s00220-008-0658-3


In this paper we propose a translation-invariant scalar model on the Moyal space. We prove that this model does not suffer from the UV/IR mixing and we establish its renormalizability to all orders in perturbation theory.

Download to read the full article text

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Laboratoire de Physique Théorique, CNRS UMR 8627, bât. 210Université Paris XIOrsay CedexFrance
  2. 2.Centre de Physique Théorique, CNRS UMR 7644Ecole PolytechniquePalaiseauFrance
  3. 3.Institutul de Fizica si Inginerie Nucleara Horia HulubeiBucuresti-MagureleRomania
  4. 4.Max-Planck-Institut fur MathematikBonnGermany